Doctor insights on:
Allergy Symptoms For Amoxicillan How Long Does It Last
I'm taking the maximum dose of Benadryl (diphenhydramine) for an allergy to Amoxicillin, but experiencing dry mouth and anxiety. Can I switch to Zyrtec? How long should I wait after my last Benadryl (diphenhydramine) to take Zyrtec?
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
I just finished amoxicillin for strep/sinus issued last week now I'm all congested again! Thinking its allergy related, any OTC could help?
Consider consult: Hard to know without more information. Allergy is possible, but so is inflammation from a partially treated infection. Sometimes a longer course of antibiotics is necessary for true bacterial sinus infection, particularly if there was initial improvement. Sometimes a short prednisone course is given to resolve inflammation and improve efficacy of the antibiotic. Consider a consult to discuss. ...Read more
I had MRSA twice under arm in '10. Now minor sore throat for 2 weeks. No other symptoms. Allergy meds/amoxicillin not helping. Just moved to OH. MRSA?
My 5 yr is on amoxicillin 4 ear but also seems 2 have allergy type symptoms, runny nose, cough, watery eyes. Could I give dimetapp even tho under 6?
After surgical for Chiari type 1 malformation 14 yrs ago, a 37 yr-old man has sudden recurrence of symptoms. Can a second surgery be done.....?
27 year-old woman got treated for H. pylori a month ago, but only got better for a week before nausea and "stomach burning" returned, and lookin.....?
You need a breath test to see if you've been adequately treated and possible a GI consult.
Look for a federally qualifies health clinic near you to get treated at low or no cost. ...Read more
Started augmentin (amoxicillin and clavulanate) 875mg twice a day for 10 days for sinus infection how long till it clears up on day 4. Also can you have allergie sinus issues also?
Usually 36-48 hours: The Augmentin (amoxicillin and clavulanate) starts helping in about 2 days but you may not notice a huge difference in how you feel for up to a week if you had a lot of congestion in the sinuses. Allergies do tend to flare sinuses and sometimes need to be treated with a different med. That Augmentin (amoxicillin and clavulanate) alone wouldn't handle. Nasal irrigation with mild saline can help also ...Read more
Yes: Both or either can.Get a more detailed answer ›
Neither: Augmentin (amoxicillin and clavulanate) is Amoxicillin (a penicllin) and clavulante. So if one if allergic to Augmentin (amoxicillin and clavulanate) both of these should be avoided. A proper evaluation needs to be undertaken to clarify this allergy and what medicines to avoid. ...Read more
I took penicillin but I have an augmentin (amoxicillin and clavulanate) allergy, and now have rask?
Augmentin (amoxicillin and clavulanate): This is a brand name for a drug which contains Amoxicillin and clavulanic acid. Amoxicillin is a derivative of penicillin and is 100% cross-allergenic. Be very careful and if you get worse see a doctor asap - and hopefully not the same one who gave this to you if they knew you were penicillin allegic. ...Read more
Can I eat blue cheese with an amoxicillin allergy? I have angioedema and uriticaria from amoxicillin.
Taken amoxicillin in the past with no issues. On it now for Strep. How likely is it that I will develop an allergy or anaphylaxis? I've taken 3 doses.
Unlikely: If any reaction, would be mild not anaphylaxis, at any rate, if any reaction happens, stop the drug, take antihistamines and call your doctor ...Read more
Since I've been taking amoxicillin my face keeps getting hot, no redness and only slight elevated temp. No fever. Allergy?
Unlikely: Could be unrelated, but it doesn't sound like an allergy to the drug ...Read more
Was prescribed amoxicillin for tonsilitis. Within 4 days I broke out in an itchy full body rash. After 3 weeks, still here. What can it be? Allergy?
Allergic reaction: Amoxicillin is the most common antibiotic to cause drug rashes. The rashes include hives or another rash known as a dermal hypersensitivity reaction. Hives can linger for weeks after the medication is discontinued. See a physician who may recommend an antihistamine and topical steroid cream to treat the rash. In some cases, a course of oral steroids is needed for the rash to resolve more quickly. ...Read more
I'm taking amoxicillin for infection but I need to take Claritin D12 for seasonal allergies can I take together and can I take ibrophen with them to?
On Augmentin (amoxicillin and clavulanate) for a month. Came off it for a month. What are chances of allergy if I take it now??
Low: Low but there remains a small risk. ...Read more
My 19 month old finished amoxicillin but has bad cough, low fever & no appetite. He is on inhalers and allergy meds that aren't helping. What do I do?
Re-evaluation: You will need to have your pediatrician examine your baby again. ...Read more